Height Zeta Functions of Equivariant Compactifications of Unipotent Groups

Joseph Shalika, Yuri Tschinkel

Research output: Contribution to journalArticlepeer-review

Abstract

We prove Manin's conjecture for bi-equivariant compactifications of unipotent groups.

Original languageEnglish (US)
Pages (from-to)693-733
Number of pages41
JournalCommunications on Pure and Applied Mathematics
Volume69
Issue number4
DOIs
StatePublished - Apr 1 2016

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Height Zeta Functions of Equivariant Compactifications of Unipotent Groups'. Together they form a unique fingerprint.

Cite this